Fuzzy Optimization and Decision Making, ( ISI ), Volume (1), No (15), Year (2016-8) , Pages (219-236)

Title : ( On fuzzy linear projection equation and applications )

Authors: Morteza Pakdaman , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

This paper introduces the concept of fuzzy projection of a fuzzy number on a set of fuzzy numbers based onr-cut approach. It is proved that the projection of a fuzzy number on the set of all fuzzy numbers is itself and under a special metric, the proposed fuzzy projection is a non-expansive mapping. By using this definition, the concept of fuzzy linear projection equation is defined and to solve it, a numerical method is applied. Based on the proposed algorithm and as an important application, two different types of system of fuzzy linear equations with fuzzy variables are solved. Numerical results illustrate the applicabilities of proposed approach.

Keywords

System of fuzzy linear equations· Korpelevich method· Fuzzy projection·Fuzzy linear projection
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1049969,
author = {Pakdaman, Morteza and Effati, Sohrab},
title = {On fuzzy linear projection equation and applications},
journal = {Fuzzy Optimization and Decision Making},
year = {2016},
volume = {1},
number = {15},
month = {August},
issn = {1568-4539},
pages = {219--236},
numpages = {17},
keywords = {System of fuzzy linear equations· Korpelevich method· Fuzzy projection·Fuzzy linear projection equation},
}

[Download]

%0 Journal Article
%T On fuzzy linear projection equation and applications
%A Pakdaman, Morteza
%A Effati, Sohrab
%J Fuzzy Optimization and Decision Making
%@ 1568-4539
%D 2016

[Download]